# SDR ASAA2015111213762

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 19,370 hours, 5,686 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: Flight Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN THE NR 1 TRANSFER BUS OFF LIGHT CAME ON.  ACFT GROUNDED. ISOLATED TO FAULTY BUS TIE BREAKER C804.  R & R C804 BUS TIE BREAKER NR 1 IAW MM 24-21-41. TESTS GOOD IAW SAME.  NR 1 GCU CHECKS GOOD IAW INSTRUMENT TEST MM 24-21-81.
